I have a complicated, embarrassing question. Thursday night, I smoked pot, then took xanax, benztropine, a bottle of Robitussin, and ritalin. Not handfulls of pills, but definately more than the recommended dosage. My intent was simply to get a buzz - was not trying to hurt myself. I also took my prescribed prozac, seroquel, lithium and some other stuff at the same time.Predictably, I had some unfortunate outcomes into the next day, including huge blackouts - huge gaps of memory are gone.The next day I discovered a bump on my head and a scraped up knee ... I have a vague memory of trying to ride my bike.Why all the history? It's been five days since I was so incredibly stupid (and manic). I still have blurred vision and am sooooooooooo tired. Twitchy. I went to urgent care for a CAT scan and I do have a concussion, but it was nothing the doc was terribly concerned about. So my question is this .... is my lethargy, blurred vision, trouble processing information due to the drug abuse? Or head injury? If drugs, how long until I feel human again?And yes, I am back on the wagon and going to 12 step meetings and mood has stabilized. But I'm finding it super-difficult to work being so tired and twitchy and eyes blurry, etc. Can't think straight.I know I'm an idiot so plz don't lecture me ... just looking for some information.
Person's Gender: Female
Person's Age: 44
Answers are for informational purposes only.
No one is going to lecture you here. I am here to help.
Most likely your symptoms you are having are from post concussion syndrome. These are a lot of medications to take at one time but they should be out of your system for the most part and shouldn't be causing these symptoms this far out. Plus, the symptoms are odd for a drug reaction.
I think you suffered a significant head trauma and are having the after effects from that.
These can last for days to weeks some times after a concussion.
The key for treatment is "brain rest". Your brain was injured and you need to rest it just like your body after an accident.
This includes no stimulating activity, very little complex thought (as much as possible) and overall just chilling out!
You will be okay. It will just take some time.
Please don't click "helped a little" or "expected more" as this leaves me negative feedback. If you aren't 100% satisfied, just click "continue conversation."
Medical Doctor Trained in Pharmacology